MAUDE Adverse Event Report: HOLOGIC, INC SECURMARK FOR ATEC; MARKER, RADIOGRAPHIC, IMPLANTABLE

HOLOGIC, INC SECURMARK FOR ATEC; MARKER, RADIOGRAPHIC, IMPLANTABLE
Model Number SMARK-ATEC-13-12
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device history record (dhr) review was unable to be conducted for the device at the time of this report.A follow-up report will follow with the information from the dhr.
 
Event or Problem Description
It was reported by the user that during their second breast biopsy case on (b)(6) 2026, using a securmark for atec disposable device, marker migration was observed.The user reports that "it appears that the marker migration occurred after the marker had been placed in the final intended position." the user further reports that the marker "appeared to be in the correct location directly after the post marker placement image was taken on the stereotactic unit but showed a 4 cm lateral migration on the post procedure images." it is reported that there was no patient harm; however, the marker placement process was aborted.No further information is currently available.

Brand Name
SECURMARK FOR ATEC
Common Device Name
MARKER, RADIOGRAPHIC, IMPLANTABLE
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC INC
250 campus drive
marlborough MA 01752
Manufacturer Contact
dara smithers
600 technology drive
newark, DE 19702
MDR Report Key25209101
Report Number1222780-2026-00292
Device Sequence Number8963733
Product Code NEU
UDI-Device Identifier05420045503437
UDI-Public05420045503437
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K072913
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSMARK-ATEC-13-12
Device Catalogue NumberSMARK-ATEC-13-12
Device Lot Number2509211A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Initial Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown